REAL

Items where Author is "Frankl, Péter"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 29.

Article

He, Zhen and Frankl, Péter and Győri, Ervin and Lv, Zequn and Salia, Nika and Tompkins, Casey and Varga, Kitti Katalin and Zhu, Xiutao (2024) Extremal Results for Graphs Avoiding a Rainbow Subgraph. ELECTRONIC JOURNAL OF COMBINATORICS, 31 (1). ISSN 1097-1440

Frankl, Péter and Pach, János and Pálvölgyi, Dömötör (2024) Odd-sunflowers. JOURNAL OF COMBINATORIAL THEORY SERIES A, 206. ISSN 0097-3165

Bárány, Imre and Frankl, Péter (2023) Cells in the box and a hyperplane. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. ISSN 1435-9855

Frankl, Péter and Kupavskii, Andrey (2021) Almost intersecting families. ELECTRONIC JOURNAL OF COMBINATORICS, 28 (2). ISSN 1097-1440

Frankl, Péter and Pach, János and Pálvölgyi, Dömötör (2021) Exchange Properties of Finite Set-Systems. TRENDS IN MATHEMATICS, 14. pp. 617-624. ISSN 2297-0215

Ambrus, Gergely and Bárány, Imre and Frankl, Péter and Varga, Dániel (2021) Piercing the Chessboard. SIAM JOURNAL ON DISCRETE MATHEMATICS. pp. 1-14. ISSN 0895-4801 (print); 1095-7146 (online) (Submitted)

Frankl, Péter and Pach, János (2020) Shattered matchings in intersecting hypergraphs. MOSCOW JOURNAL OF COMBINATORICS AND NUMBER THEORY. ISSN 2220-5438

Frankl, Péter (2018) Best possible bounds concerning the set-wise union of families. EUROPEAN JOURNAL OF COMBINATORICS, 69. pp. 1-6. ISSN 0195-6698

Frankl, Péter and Kupavskii, Andrey (2018) Counting Intersecting and Pairs of Cross-Intersecting Families. COMBINATORICS PROBABILITY AND COMPUTING, 27 (1). pp. 60-68. ISSN 0963-5483

Frankl, Péter and Kupavskii, Andrey (2018) Erdos-Ko-Rado theorem for {0, +/- 1}-vectors. JOURNAL OF COMBINATORIAL THEORY SERIES A, 155. pp. 157-179. ISSN 0097-3165

Frankl, Péter and Kupavskii, Andrey (2018) Families of vectors without antipodal pairs. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 55 (2). pp. 231-237. ISSN 0081-6906

Frankl, Péter and Kupavskii, Andrey (2018) New inequalities for families without k pairwise disjoint members. JOURNAL OF COMBINATORIAL THEORY SERIES A, 157. pp. 427-434. ISSN 0097-3165

Frankl, Péter (2018) Partition-free families of sets. DISCRETE MATHEMATICS, 341 (7). pp. 2080-2082. ISSN 0012-365X

Frankl, Péter (2018) Resilient Hypergraphs with Fixed Matching Number. COMBINATORICA, 38 (5). pp. 1079-1094. ISSN 0209-9683

Frankl, Péter and Han, Jie and Huang, Hao and Zhao, Hao (2018) A degree version of the Hilton-Milner theorem. JOURNAL OF COMBINATORIAL THEORY SERIES A, 155. pp. 493-502. ISSN 0097-3165

Frankl, Péter (2018) An exact result for (0, +/- 1)-vectors. OPTIMIZATION LETTERS, 12 (5). pp. 1011-1017. ISSN 1862-4472

Frankl, Péter and Tokushige, N. (2016) Intersection problems in the q-ary cube. JOURNAL OF COMBINATORIAL THEORY SERIES A, 141. pp. 90-126. ISSN 0097-3165

Frankl, Péter and Tokushige, Norihide (2016) Invitation to intersection problems for finite sets. JOURNAL OF COMBINATORIAL THEORY SERIES A, 144. pp. 157-211. ISSN 0097-3165

Frankl, Péter (2016) Linear independence, a unifying approach to shadow theorems. EUROPEAN JOURNAL OF COMBINATORICS, 57. pp. 36-39. ISSN 0195-6698

Frankl, Péter and Shinohara, M. and Tokushige, N. (2016) Multiply union families in Nn. EUROPEAN JOURNAL OF COMBINATORICS, 58. pp. 66-74. ISSN 0195-6698

Frankl, Péter and Tokushige, N. (2016) Uniform eventown problems. EUROPEAN JOURNAL OF COMBINATORICS, 51. pp. 280-286. ISSN 0195-6698

Frankl, Péter and Kohayakawa, Y. and Rödl, V. (2016) A note on supersaturated set systems. EUROPEAN JOURNAL OF COMBINATORICS, 51. pp. 190-199. ISSN 0195-6698

Frankl, Péter and Kato, M. and Katona, Gyula and Tokushige, N. (2013) Two-colorings with many monochromatic cliques in both colors. JOURNAL OF COMBINATORIAL THEORY SERIES B, 103 (4). pp. 415-427. ISSN 0095-8956

Erdős, Péter and Frankl, Péter and Kleitman, D. J. and Saks, M. and Székely, L. A. (1992) Sharpening the LYM inequality. COMBINATORICA, 12 (3). pp. 295-301. ISSN 0209-9683

Erdős, Péter and Frankl, Péter and Katona, Gyula (1985) Extremal hypergraphs problems and convex hulls. COMBINATORICA, 5 (1). pp. 11-26. ISSN 0209-9683

Erdős, Péter and Frankl, Péter and Katona, Gyula (1984) Intersecting Sperner families and their convex hulls. COMBINATORICA, 4 (1). pp. 21-34. ISSN 0209-9683

Frankl, Péter and Katona, Gyula (1979) If the intersection of any r sets has a size ̸= r − 1. STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, 14. pp. 47-49. ISSN 0081-6906

Book Section

Frankl, Péter and Pach, János and Pálvölgyi, Dömötör (2023) Odd-Sunflowers. In: Proceedings of the 12th European Conference on Combinatorics, Graph Theory and Applications. Masaryk University, Brno, pp. 441-449. ISBN 978-80-280-0344-9

Frankl, Péter and Pach, János and Reiher, Christian and Rödl, Vojtěch (2018) Borsuk and Ramsey type questions in Euclidean space. In: Connections in Discrete Mathematics: A Celebration of the Work of Ron Graham. Cambridge University Press, pp. 259-277. ISBN 978-1107153981

This list was generated on Thu Apr 3 18:18:15 2025 CEST.